American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Tianling Jin and Jingang Xiong. A sharp Sobolev trace inequality involving the mean curvature on Riemannian manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Yuan Zhou. Fractional Sobolev extension and imbedding. Trans. Amer. Math. Soc. 367 (2015) 959-979.
Abstract, references, and article information   
View Article: PDF

[5] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189.
Abstract, references, and article information   
View Article: PDF

[6] Bernhard Ruf and Federica Sani. Sharp Adams-type inequalities in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 365 (2013) 645-670.
Abstract, references, and article information   
View Article: PDF

[7] David R. Adams and Jie Xiao. Regularity of Morrey commutators. Trans. Amer. Math. Soc. 364 (2012) 4801-4818.
Abstract, references, and article information   
View Article: PDF

[8] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information   
View Article: PDF

[9] Piero D’Ancona, Damiano Foschi and Sigmund Selberg. Atlas of products for wave-Sobolev spaces on $\mathbb{R}^{1+3}$. Trans. Amer. Math. Soc. 364 (2012) 31-63. MR 2833576.
Abstract, references, and article information
View Article: PDF

[10] Gérard Bourdaud. Superposition in homogeneous and vector valued Sobolev spaces. Trans. Amer. Math. Soc. 362 (2010) 6105-6130. MR 2661510.
Abstract, references, and article information   
View Article: PDF

[11] V. Gol'dshtein and M. Ju. Vasiltchik. Embedding theorems and boundary-value problems for cusp domains. Trans. Amer. Math. Soc. 362 (2010) 1963-1979. MR 2574883.
Abstract, references, and article information   
View Article: PDF

[12] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information   
View Article: PDF

[13] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF

[14] V. Gol'dshtein and A. Ukhlov. Weighted Sobolev spaces and embedding theorems. Trans. Amer. Math. Soc. 361 (2009) 3829-3850. MR 2491902.
Abstract, references, and article information   
View Article: PDF

[15] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information   
View Article: PDF

[16] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF

[17] Pavel Shvartsman. The Whitney extension problem and Lipschitz selections of set-valued mappings in jet-spaces. Trans. Amer. Math. Soc. 360 (2008) 5529-5550. MR 2415084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrea Cianchi. Sharp Morrey-Sobolev inequalities and the distance from extremals. Trans. Amer. Math. Soc. 360 (2008) 4335-4347. MR 2395175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dorina Mitrea. A generalization of Dahlberg's theorem concerning the regularity of harmonic Green potentials. Trans. Amer. Math. Soc. 360 (2008) 3771-3793. MR 2386245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zoé Faget. Optimal constants in the exceptional case of Sobolev inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 360 (2008) 2303-2325. MR 2373315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yunyan Yang. A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface. Trans. Amer. Math. Soc. 359 (2007) 5761-5776. MR 2336305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Guillermo P. Curbera and Werner J. Ricker. Compactness properties of Sobolev imbeddings for rearrangement invariant norms. Trans. Amer. Math. Soc. 359 (2007) 1471-1484. MR 2272134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Filippo Gazzola, Hans-Christoph Grunau and Enzo Mitidieri. Hardy inequalities with optimal constants and remainder terms. Trans. Amer. Math. Soc. 356 (2004) 2149-2168. MR 2048513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Barbatis, S. Filippas and A. Tertikas. A unified approach to improved $L^p$ Hardy inequalities with best constants. Trans. Amer. Math. Soc. 356 (2004) 2169-2196. MR 2048514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Dindos. Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds II. Trans. Amer. Math. Soc. 355 (2003) 1365-1399. MR 1946396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Bourdaud and Massimo Lanza de Cristoforis. Functional Calculus in Hölder-Zygmund Spaces. Trans. Amer. Math. Soc. 354 (2002) 4109-4129. MR 1926867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3